# SDR ASOA05096

- Difficulty date: January 26, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE MLG WHEEL WELL CHANNEL AT FS 529, RHS UNDER THE UPLOCK BOX WAS FOUND BENT AND CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE MLG WHEEL WELL CHANNEL AT FS 529, RHS IAW EO.  (K)
